Article citationsMore>>

F. álvarez-García, M. Latif and A. Biastoch, “On Multidecadal and Quasi-Decadal North Atlantic Variability,” Journal of Climate, Vol. 21, No. 14, 2008, pp. 3433-3452. doi:10.1175/2007JCLI1800.1

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.